# SDR ABXA9500527

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2114
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20852680106
- Condition: Defective
- Location: Radar
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SHOWED UNUSUAL DISPLAY AND THEN STARTED SMOKING.  PULLED RADAR CIRCUIT BREAKER.  REPLACED RADAR INDICATOR.  SYSTEM CHECKED GOOD ON THE GROUND IAW YS-11 M.M.
